# SDR R61A201904150382

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  THE RT SPLICE AT FRAME  89 HAS CORROSION.  REMOVED AND REPLACED THE SPLICE IAW SRM 51-75-16.
